# SDR UHLA201609100450

- Difficulty date: September 10, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 17,626 hours, 12,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - LT MLG UPLOCK SUPPORT CORRODED AT UPPER AFT OUTBOARD UPLOCK.  R&R LT MLG AFT SUPPORT FOR UPLOCK ASSEMBLY.
